This Article 
 Bibliographic References 
 Add to: 
Solution of an Open Problem on Probabilistic Grammars
August 1983 (vol. 32 no. 8)
pp. 748-750
R. Chaudhuri, Computer Science Group, Department of Mathematics, East Carolina University
It has been proved that when the production probabilities of an unambiguous context-free grammar G are estimated by the relative frequencies of the corresponding productions in a sample S from the language L(G) generated by G, the expected derivation length and the expected word length of the words in L(G) are precisely equal to the mean derivation length and the mean world length of the words in the same S, respectively.
Index Terms:
probabilistic grammars, Consistency, expected mean/derivation length, expected/ mean word length
R. Chaudhuri, null Son Pham, O.N. Garcia, "Solution of an Open Problem on Probabilistic Grammars," IEEE Transactions on Computers, vol. 32, no. 8, pp. 748-750, Aug. 1983, doi:10.1109/TC.1983.1676313
Usage of this product signifies your acceptance of the Terms of Use.